# SDR FDEA200905031496

- Difficulty date: May 3, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 42,799 hours, 30,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69436951
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT BS 740 AND STRINGER'S 27L TO 28L IS CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS. REMOVED DAMAGED ANGLE AND FABRICATED A NEW ONE, HEAT TREATED TO T6 CONDITION AND INSTALLED IAW SRM 53-10-1, 51-10-6, 51-30-2 AND DWG 69-43695.
